# SDR UHLA2015013100104

- Difficulty date: January 31, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 32,939 hours, 31,043 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR THRESHOLD ATTACH FITTINGS AT FRAME 66.  THE CARGO DOOR THRESHOLD WAS REPLACED IAW SRM 51-40-02.
